# SDR GUUA09270702

- Difficulty date: September 27, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900C
- Aircraft serial: UE234
- Aircraft time: 22,766 hours, 26,825 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200111
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT OB ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED RT OB ELEVATOR HINGE BRACKET.
